Anapen (autoinjector for severe allergy/anaphylaxis) recall

just passing on this which has hit the newswires in the last couple of hours - webmd.boots.com/allergies/n...

""...23rd May 2012 - People who suffer from severe allergic reactions are being advised to see their GP as soon as possible if they use Anapen adrenaline injector pens. Some may be faulty and not deliver the right dose fast enough in the event of anaphylactic shock.

The Medicines and Healthcare products Regulatory Agency (MHRA) has issued a class 2 alert to healthcare professionals after the product was withdrawn as a precaution by the manufacturer.

The MHRA says people who use the pens to treat anaphylactic shock should see their GP or allergy clinic as soon as possible to arrange alternative products ...""

The Anapen products affected by the recall are:

Anapen 500 micrograms in 0.3ml solution for injection in a pre-filled syringe PL 18813/0003

Anapen 300 micrograms in 0.3ml solution for injection in a pre-filled syringe PL 18813/0001

Anapen Junior 150 micrograms in 0.3ml solution for injection in a pre-filled syringe PL 18813/0002

1 Reply

oldestnewest
  • just to add, this does not apply to the other makes, EpiPen and Jext

You may also like...